Issue 4 Articles

Indazole Synthetic Cannabinoids Intoxication Associated with Fatal Cardiac Complications: Two Case Reports

Usage of synthetic cannabinoids is associated with severe medical consequences and limited de- tectability in toxicology panels. We present two cases of patients with acute myocardial infraction resulting in death promptly after Indazole SC exposure demonstrating that AMI may be associated with consumption of SC and require greater awareness from physicians.

A Rare Case of Amyand’S Hernia with Acute Appendicitis

Amyand’s hernia is an extremely rare and atypical hernia that is difficult to diagnose clinically characterized by the herniation of the appendix into the inguinal sac. The reported incidence is less than 1% of all adult inguinal hernia cases. Acute appendicitis in Amyand’s hernia is even less common, with 0,1% of all cases of acute …

A Rare Case of Amyand’S Hernia with Acute Appendicitis Read More »

Hookah Use and COVID-19

A hookah (shisha, waterpipe) use may increase the risk of suffering from serious symptoms due to COVID-19. Like smoking, hookahs may exacerbate the risk for severe COVID-19 through shared use and being difficult-to-clean the long pipes and having a cold water reservoir. Social gatherings also provide an opportunity for the virus to spread.

Toxin Positive Corynebacterium Diphtheriae Skin Ulcers in a Vaccinated Traveller

A 20 year old German volunteer presented in good general condition without fever to our outpatient department with cutaneous ulcers (Figure 1) on the lower limbs and swelling of the right lower leg. The patient had just returned from a one year stay in the Ivory Coast and mentioned several insect bites a week ago …

Toxin Positive Corynebacterium Diphtheriae Skin Ulcers in a Vaccinated Traveller Read More »